# SDR AALA201906031005

- Difficulty date: May 15, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FWD CARGO: FLOORBOARD SUPPORT ANGLE HAS CORROSION ON UPPER SURFACE AT STA. 500I BETWEEN STRS. 25L-25R. INSTALLED FWD CARGO: FLOORBOARD SUPPORT ANGLE PART #143A9485Y35 AT STA. 500I BETWEEN STRINGERS. 25L-25R PER AARD 51-00-05-1 AND BOING DRAWING #143A9485.
